# SDR SWAA2025051469777

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 27,167 hours, 13,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AFT GALLEY OUTBOARD ON F/O'S SIDE WILL NOT TEST.<[01] R&R EMERGENCY FLASHLIGHT AFT GALLEY ON THE FO?S SIDE IAW AMM 25-64-00
